# SDR HALA20250123029

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 46,188 hours, 7,464 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator
- Part number: A08000
- Part serial: 1622
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU LP VALVE FAULT MSG ON ECAM. REMOVED AND REPLACED 8QC PUSH BUTTON SWITCH PER ESPM 20-45-22. CONDITION SAME CONTINUE TO TS. REMOVED AND REPLACED LP FUEL SOV ACTUATOR PER AMM 28-29-52. OPS CHECK GOOD. OK FOR SERVICE.
